Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

White hair on beard, loss of confidence, depression. Using electrolysis treatment. How to stop white hair growth?

I have more white hairs on my beard (face approx 150 nos.). I want to remove those and stop them growing I am 29 yrs old. I have more white hairs (white beard) on my face and makes me depressed. I make electrolysis treatment on white beard from specialist, i make 5-6 sitting for that but no satisfactory result . Going to get married within 6-7 month. Feeling so much uncomfortable on this white beard & i loss comfident & fill depressed. I want to remove these white hairs or else to stop growing the beard.. pls help me...and given right suggestion or treatment procedure.
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  2231
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
hello

welcome to health care magic

You should consult a dermatologist/cosmetologist for proper management of your problem.....don't loose confidence.....Try relaxation exercises like yoga or meditation or some antianxiety drugs to relax yourself.....

Good Luck

Thanks
Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor